Join the 'Xgeva' group to help and get support from people like you.
We found 15 questions associated with the 'Xgeva' topic.
my concern is about osteonecrosis of the jaw,as I don't have great oral health. my medical oncologist wants to put me on xgeva for my stage 4 metastatic prostate cancer which is in the bones.
Posted 8 Feb 2014 • 3 answers
And how soon can I resume having XGEVA injections after having this type of dental work done?
Posted 29 Jul 2013 • 1 answer
Posted 29 Apr 2013 • 0 answers
well i want to get a tattoo on my hip but im taking xgeva, and i was wonderign what could happen if i got the tattoo. could it effect the shots i get?
Posted 26 Apr 2013 • 1 answer
Posted 6 Apr 2013 • 1 answer
At night my feet get hot and my toes feel numb and tingly. I have been on Xgeva for 19 months for breast cancer mets to my bones. This sensation has been going on for the last few months. When I told ...
Posted 19 Mar 2013 • 1 answer
xgeva injection once a month.
Posted 26 Jan 2013 • 1 answer
... persists. has anyone experienced this problem?
Posted 22 Mar 2012 • 0 answers
My husband has had two xgeva injections. His white blood count is skyrocketing, anyone else had this
Posted 10 Dec 2011 • 0 answers
I have stage 4 renal cell cancer w/ mets to the bones. My oncologist recommends Xgeva & had me start taking calcium & vitamin D supplements a few weeks ago. I take my chemo in pill form daily ...
Posted 8 Dec 2011 • 2 answers
... have yet to take the prolia. I do have some slight sensitivity to latex. Does anyone want to comment or have experience in this combination? I know there is a warning not to take prolia if you ...
Posted 7 Dec 2011 • 0 answers
... have it resting and supported on a pillow. When it is really bad I have to take heavy duty pain meds, which I did not even take when I had back surgery. Could this be from the injections given ...
Posted 15 Oct 2011 • 2 answers
I am 48, female and have been given xgeva for the past few months, I have severe bleeding gums. Does
... anyone else have the same issue?
Posted 9 Sep 2011 • 1 answer